# SDR SWAA2022031079023

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***ON R/H FWD VERT. STAB BULKHEAD FITTING FWD AND AFT FACE / THE DAMAGE IS REPAIRED UNDER ATS ER. 19-03669 REV IR AND EA 1-753-35239 REV IR.
